# SDR SWAA2015072842268

- Difficulty date: July 24, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 42,789 hours, 29,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 994058
- Condition: Cracked
- Location: Bs 1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE ANGLE CRACKED AT BS 1053, LBL 56.  R & R THE ANGLE IAW SRM.
